MathSciNet Relay Station
MathSciNet bibliographic data
MR806663 (87e:60171) 60K35 (82A43)
Menʹshikov, M. V. Estimates for percolation thresholds for lattices in ${\bf R}\sp n$. (Russian) Dokl. Akad. Nauk SSSR 284 (1985), no. 1, 36–39.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement